A vertex operator representation of solutions to the Gurevich-Zybin hydrodynamical equation

Yarema A. Prykarpatskyy , Denis Blackmore , Jolanta Golenia , Anatolij K. Prykarpatsky

Abstract

An approach based on the spectral and Lie - algebraic techniques for constructing vertex operator representation for solutions to a Riemann type Gurevicz-Zybin hydrodynamical hierarchy is devised. A functional representation generating an infinite hirerachy of dispersive Lax type integrable flows is obtaned.
Author Yarema A. Prykarpatskyy (FoEEaLS / DoAM)
Yarema A. Prykarpatskyy,,
- Department of Applied Mathematics
, Denis Blackmore
Denis Blackmore,,
-
, Jolanta Golenia
Jolanta Golenia,,
-
, Anatolij K. Prykarpatsky
Anatolij K. Prykarpatsky,,
-
Journal seriesOpuscula Mathematica, ISSN 1232-9274, (B 11 pkt)
Issue year2013
Vol33
No1
Pages139-149
Publication size in sheets0.5
Keywords in Englishlax type integrability, vertex operator representation, Lax integrability, Lie-algebraic approach
DOIDOI:10.7494/OpMath.2013.33.1.139
URL http://www.opuscula.agh.edu.pl/vol33/1/art/opuscula_math_3308.pdf
Internal identifierWIŚIG/2013/107
Languageen angielski
Score (nominal)11
ScoreMinisterial score = 10.0, 26-07-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 26-07-2017, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?